MathSciNet Relay Station
MathSciNet bibliographic data
MR2680405 60H10 (35R60 60G15 60G22 60H05 60H07)
Cass, Thomas; Friz, Peter Densities for rough differential equations under Hörmander's condition. Ann. of Math. (2) 171 (2010), no. 3, 2115–2141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement